1. To read the 'News in Brief' post for w/c 9th Sept then click here.
    Dismiss Notice

What is this?

Discussion in 'Other Symptoms' started by Marky, Sep 13, 2019 at 10:11 AM.

  1. Marky

    Marky Senior Member (Voting Rights)

    Messages:
    176
    Likes Received:
    1,261
    Location:
    Norway


    Helluu :emoji_alien:

    Ive been getting these on and off for a year. The darker red area has been there permanently a bit longer. If i drag my finger across them they pale (blood related?), and I often wake up with it. I get it sleeping away from home too, so it dont seem related to bed bugs or anything. They typically disappear in like 1 hour or two

    I haven't been able to find anything similar on the internet other than petechiae. Ive chosen to be wary of them given our increased risk of hodgkins lymphoma.

    Am I alone in having these?
     
  2. Kitty

    Kitty Senior Member (Voting Rights)

    Messages:
    132
    Likes Received:
    863
    Could be chronic hives? This isn't usually associated with allergy.

    Whether the rash is itchy, always occurs in the same place, or is growing and spreading are questions that might help you find an answer. Hopefully!
     
  3. JemPD

    JemPD Senior Member (Voting Rights)

    Messages:
    737
    Likes Received:
    6,151
    I'd be wanting to show that to a med professional for sure. It's probably an allergy of some kind but i'd want it looking at. Are there any other symptoms that go along with it concurrently - I get something that looks like the less red area occasionally, coincidentally always on my wrist/forearm too, but my heart races really fast at the same time.
     
  4. andypants

    andypants Senior Member (Voting Rights)

    Messages:
    1,143
    Likes Received:
    10,061
    Location:
    Norway
    Have to agree with @JemPD here. You should see your GP about this.
     
    Marky, alktipping and Sarah94 like this.
  5. Arnie Pye

    Arnie Pye Senior Member (Voting Rights)

    Messages:
    1,997
    Likes Received:
    11,046
    Location:
    UK
    Dechi, Marky and alktipping like this.
  6. Jonathan Edwards

    Jonathan Edwards Senior Member (Voting Rights)

    Messages:
    5,241
    Likes Received:
    54,303
    I think you need to ask a dermatologist. This is not a common rash. I don't think it is of serious concern but it should be checked out by a specialist, not a GP.

    If you have history of immunological drug therapy that may be relevant.
     
  7. Marky

    Marky Senior Member (Voting Rights)

    Messages:
    176
    Likes Received:
    1,261
    Location:
    Norway
    Hey Jonathan!

    Dermatologist was unsure what it was too, and didn't think we would get any answers from a biopsy, so we just let it slide

    It has been occurring after i did rituximab, maybe thats it?

    I dont think its anything serious either, as i don't have any symptoms going along with it

    Just really curious what causes it!
     
    andypants and Yessica like this.

Share This Page